# SDR DL76S981096

- Difficulty date: May 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N132DN
- Make and model: Boeing 767332
- Aircraft serial: 24981
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T32522
- Condition: Corroded
- Location: Bs 687
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT STA 687 WAS FOUND WITH CORROSION DAMAGE AT THE LT AIRFONE ANTENNA ATTACH POINT BETWEEN STR 35L AND 36L.  REPAIRED PER ERA 331718-14.
